The Elasticity of Franchising
Bibliographic Data
| ID | 14869702 |
|---|---|
| Authors | Steven C Michael (0000-0003-1665-8547, University of Illinois Urbana-Champaign, corresponding author) |
| Year | 1999 |
| Volume | 12 |
| Issue | 4 |
| Pages | 313-320 |
| Publication date | 1999-06-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Small Business Economics (JOURNAL) |
| Journal identifiers | ISSN: 0921-898X • E-ISSN: 1573-0913 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1023/a:1008019418231 |
| OpenAlex | W166194780 |
| Language | EN |
| Citations received | 1 |
| References cited | 16 |
Business · Econometrics · Economics · Elasticity (physics) · Entrepreneurship · Franchise · Microeconomics · Product differentiation · Franchising Strategies and Performance · Marketing
| Citations per year | 0.08 |
|---|---|
| Citation span | 2014 - 2014 (1) |
| Highly cited | No |